MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MN60MA
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, during general recheck, surgeon observed that one haptic was entrapped in anterior chamber.Patient was scheduled for either reposition or replacement of lens.Patient chose to have lens replaced with another brand iol.Additional information has been requested.
 
Event or Problem Description
Additional information has been received that the lens was explanted and exchanged with non-company lens 5 years 3 months following the initial procedure.There was no patient impact.
 
Additional Manufacturer Narrative
Additional information provided in a.1., a.2., a.3.A., b.2., b.3., b.5., b.6., b.7., d.5., d.6.A., d.6.B., d.10.And h.6.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Corrected information provided in b.5.And h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Patient also underwent lasik and lag surgery.There was no patient impact.

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23671646
Report Number1119421-2025-03041
Device Sequence Number18580439
Product Code HQL
UDI-Device Identifier00380655095461
UDI-Public(01)00380655095461(17)240229(11)190314(10)12688999
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberMN60MA
Device Catalogue NumberMN60MAN010
Device Lot Number12688999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/10/2025
01/05/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date01/02/2026
01/27/2026
Date Device Manufactured03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC.; MONARCH II CARTRIDGE B.; MONARCH III INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale